Chemotherapy - blueorchid

Drug or Chemo Therapy Associated with Colorectal (Colon) Cancer. Posted on February 16, 2014 View this journey (12 Experiences)

I'm trying to remember back when this all happened.... She did 6 months of chemo I believe, and it ended in Nov of 2012. She had severe neuropathy, extreme sensitivity to cold in her hands and feet. I remember her saying that liquid in a cup at room temp would feel very cold to her. She had to wear gloves to get anything out of the fridge. She did not lose her hair, but it thinned out and broke off quite a bit, but not enough that someone from the general public would notice. She would feel like she was walking on balls bc her feet were so cold and pins and needles. She threw up a lot in the first week of chemo, but felt not too bad in the second. Just really tired. She hid the first week from us. We were not allowed to see her that way. She was quite weak, and told me one time she had to get her husband to help her get off of the floor bc she didn't have the strength in her legs.

Easy to Do: Disagree
Minimal Side Effects: Neutral/NA
Minimal Impact to Daily Life: Disagree

Read more Colorectal (Colon) Cancer experiences about Chemotherapy.

Read and answer Colorectal (Colon) Cancer questions.